# SDR SWAA022932

- Difficulty date: December 13, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 16,173 hours, 9,913 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Module
- Part number: 7321124001
- Part serial: 1171781
- Condition: Leaking
- Location: Rt Mlg W/W
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, SLIGHT HYDRAULIC SMELL DURING TAXI, STRONG HYDRAULIC SMELL AT HIGH POWER DURING TAKEOFF.  REMOVED AND REPLACED HYDRAULIC RESEVOIR AIR PRESSURE MODULE, BOTH COALESCER BAGS AND HEPA FILTER PER MM.
